Loading [MathJax]/jax/output/CommonHTML/config.js
European Journal of Combinatorics
RUS
ENG
JOURNALS
PEOPLE
ORGANISATIONS
CONFERENCES
SEMINARS
VIDEO LIBRARY
PACKAGE AMSBIB
JavaScript is disabled in your browser. Please switch it on to enable full functionality of the website
Main page
About this project
Software
Classifications
Links
Terms of Use
Search papers
Search references
RSS
Current issues
Archive issues
What is RSS
Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register
European Journal of Combinatorics, 2020, Volume 86,
Pages
103090–7
DOI:
https://doi.org/10.1016/j.ejc.2020.103090
(Mi eurjc6)
This article is cited in
1
scientific paper (total in
1
paper)
Homology of the complex of not 2-divisible partitions
V. A. Vassiliev
ab
a
Steklov Mathematical Institute, Moscow, Russia
b
National Research University Higher School of Economics, Moscow, Russia
Citations (1)
DOI:
https://doi.org/10.1016/j.ejc.2020.103090
Received:
31.05.2018
Accepted:
25.01.2020
Bibliographic databases:
Document Type:
Article
Language:
English
Linking options:
https://www.mathnet.ru/eng/eurjc6
This publication is cited in the following 1 articles:
V. A. Vassiliev, “On the homology of spaces of equivariant maps”,
J. Topol. Anal.
, 2023,
1–34
Citing articles in Google Scholar:
Russian citations
,
English citations
Related articles in Google Scholar:
Russian articles
,
English articles
1
CITATION
1
Total citation
1
Recent citation
0.88
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads
:
Abstract page:
61
Что такое QR-код?
Contact us:
math-net2025_04@mi-ras.ru
email
Terms of Use
Registration to the website
Logotypes
©
Steklov Mathematical Institute RAS
, 2025